# SDR 2004F00015

- Difficulty date: November 19, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N213CA
- Make and model: Lear 25D
- Aircraft serial: 241
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Part number: MS20426AD4
- Condition: Loose
- Location: Fire Loop Clip
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM BUFFALO, NY TO PONTIAC, MI AND GOT AN INDICATION OF A FIRE ON THE NR 2 ENGINE.  PILOT DECLARED AN EMERGENCY AND LANDED AT MTC SELFRIDGE AFB.  UPON RECOVERY INSPECTION IT WAS FOUND THAT A FIRE LOOP CLIP HAD CAME LOOSE AND GROUNDED THE FIRE LOOP, CAUSING A FALSE FIRE INDICATION.  RESECURED CLIP AND FIRE LOOP OPERATIONAL CHECK NORMAL.  (M)
